Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sore tummy, constipated, high fiber diet. Why do I have ear pain?

My 5 year old granddaughter has been complaining of a sore tummy for several months. She had stomach xrays a couple weeks ago and they showed constipation problems. She has been placed on high fibre diet plus warm water with prune and apple juice. She is now very pale and sits around a lot. Yesterday she complained of an ear ache so perhaps has something else going on as well. Are children with constipation problems pale and listless? What else can be done to help her bowels besides diet? Thanks.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THE GERD CAN CAUSE ACID REFLUX WHICH COME UP IN THROAT CAUSING EUSTACHIAN TUBE BLOCKAGE CAUSING EAR PAIN
A YOUR QUERRY THINK TO BE MILK PROTEIN REACTION WITHDRAW MILK AND DIARY FROM DIET AND CHLD WLL RECOVER AFTER WITHDRAWING MILK AND DIARY
CONFIRM BY GETTING BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR MILK
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor